MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE OTC FINGERTIP PULSE OXIMETER; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE

MEDLINE INDUSTRIES, LP MEDLINE OTC FINGERTIP PULSE OXIMETER; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Catalog Number HCSM70J
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "customer called in stating the oximeter is no longer reading.Customer replaced the batteries and the oximeter is still not reading.Placed on finger, same as everyday, light came on, but no side light going up and down to acknowledge waiting for reading.Tried different fingers also.Nothing changed.Ironically had taken to my doctor appointment the day before to make sure my readings were correct.They were." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "customer called in stating the oximeter is no longer reading.Customer replaced the batteries and the oximeter is still not reading.".

Brand Name
MEDLINE OTC FINGERTIP PULSE OXIMETER
Common Device Name
OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25095180
Report Number1417592-2026-00889
Device Sequence Number5031127
Product Code OCH
UDI-Device Identifier00197344065564
UDI-Public00197344065564
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70J
Device Lot Number202409018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight56 KG